# SDR 95UAL900113

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoirs
- Condition: Depressurized
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC UNDER AMBER ALERT, DUE TO TWO INOP HYDRAULIC PUMPS.  BOTH HYDRAULIC RESERVOIRS WERE DEPRESSURIZED FOR MAINTENANCE WORK AND WERE INADVERTENTLY LEFT DEPRESSURIZED.  REMOVED DEPRESSURIZATION TOOLS AND SYSTEM OPS CHECKS OK.
